# SDR GTIA201401151117

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 8,561 hours, 4,005 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK LEAKS.  RESTOWED F/O OXYGEN MASK AND PERFORMED OPS CHECK IAW AMM. NO LEAKS DETECTED, O2 PRESSURE STEADY.
